Ask an expert
Question

04 Mar 2003

Athlete's foot?
Hi there Doc,

Could you please give me some expert advice.

My husband was suffering from athlete's foot. One day he wore a pair of my socks without my knowledge and after I had worn the same (clean) socks my foot started to itch tremendously.

I have been experiencing this for the past seven months. i.e. itching, redness, flaking, blistering between my toes which have spread to my instep. As soon as a blister appear I pop it with the result that the first layer of my skin at the instep have flaked away leaving a second layer exposed. I've used Mycota but this seems to only bring relieve and no cure.

Is there some other medication I can try and is this indeed athlete's foot. Or do I need to consult a doctor?

Thanx.
Answer 400 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Lin, it does sound like it might be athlete’s foot. The best would be to get Lamisil® ointment from your pharmacist and to apply it twice a day for at least week. If it doesn’t clear up you will have to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.